# SDR AALA20130123003

- Difficulty date: January 15, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- Aircraft time: 64,565 hours, 22,632 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N80602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT THE RIGHT WHEEL WELL KEEL BEAM CHORD FROM STATIONS 1150 TO 1153.  REMOVED CORROSION AND TREATED PER EA B757-53-027935.
